MathSciNet Relay Station
MathSciNet bibliographic data
MR222241 (36 #5293) 28.20 (28.16)
Chaney, R. W. Decomposition theorems for weight functions in the transformation theory for measure space. Rend. Circ. Mat. Palermo (2) 15 1966 98–128.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement